April 24 2017


EXTRA! EXTRA!


Watch our video on


LAKEWOOD CITY TV

 




DONATE 


Golden Sands Chorus is a registered 501(c)3 non-profit organization. Your donation is tax deductible. Thank you for your continued support!  


 

Visit us @


Facebook   


Meet Up  



SEE AND HEAR US!

Our promotional video

Larger version on YouTube

                                                             

COMPETITION PHOTOS

from 1952 to now

 

 

 

 

        

 

 

 

 

 

 Click on a date for more information

<<  April 17  >>
 Su  Mo  Tu  We  Th  Fr  Sa 
        1
  2  3  4  5  6  7  8
  9101112131415
16171819202122
232426272829
30      

Memorial Day Performance  

When:
May 29 10:00AM
Where:
Del Valle Park - Lakewood
Category:
Public

About

Details coming soon.

 

MEMORIAL DAY TIMELINE

11:00 AM

 

Timeline

10:45am          Prelude music by Golden Sands                     15 minutes

 

11:00am          Pre-event announcement                                            

11:02am          Final pre-event announcement           

11:04am          Program starts                                                            

MC                                          opens event                             4 min

11:08   Colors presented by Lakewood HS Jr. ROTC           2 min

11:10   POW-MIA flag presented by rep of Amer Legion    1 min

11:11   Pledge of Allegiance – Bob Newell of VFW             1 min

11:12   Music=National Anthem…intro by MC                     2 min

11:14   Invocation by Steve King                                           1 min

11:15   MC does VIP intros                                                    8 min

11:23   Mayor is introduced                                                    1 min

11:24   Mayor’s remarks                                                         10 min

11:34   Time at end of Mayor’s speech                                  

11:34   Music=Armed Forces Salute…intro by MC               5 min

11:39   MC has veterans from each era stand                         3 min

Keynote remarks:                                                       

11:42               Intro by MC                                                    1 min

11:43   Keynote speaker                                                         10 min

11:53   Music=America the Beautiful…no intro                    2 min

11:55pm          Raise flags to full-staff, intro by MC             2min

11:57   Reading of Vietnam War names by City Council      4 min

12:01   Reading of Post-Everlasting names by vet groups     4 min

12:05   Reading of The Boys of Del Valle Park, with intro   5 min

12:10   Music=Taps…no intro, start when speakers end        1 min

12:11   Benediction                                                                 2 min

12:13   Retire POW-MIA flag                                                2 min

12:15   Retire the colors                                                          3 min

12:18   MC farewell comments                                               3 min

12:22   CONCLUSION –Sing patriotic music if possible     5 min (approx)

TOTAL PROGRAM TIME FROM 11AM   85 minutes

Venue

Venue:
Del Valle Park
Street:
Woodruff / Arbor Road
ZIP:
90713
City:
Lakewood
State:
CA